# SDR UALA2013071805040

- Difficulty date: July 12, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 47,048 hours, 17,974 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 90 KNOTS DUE TO HOT BRAKES ON ECAM.  AUTO BRAKES APPLIED.  REPORT WAS NR 3 MLG BRAKE TEMP WAS HIGH, CHECKED BRAKE FOR BINDING, OPERATED BRAKES IN NORMAL & ALT FOUND ALL GOOD.  REPLACED NR 3 TEMP PROBE.
